MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an 840 ventilator had a faulty display, the ventilator was not on a patient at the time of the event.The field service engineer was not authorized to service the device.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information was received that a third party service provider verified the event and replaced the graphical user interface (gui) printed circuit board (pcb).The unit passed all testing and operates within the manufacturer specifications.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: a graphic user interface (gui) printed circuit board (pcb) was returned to covidien/ medtronic¿s product analysis.A visual inspection of the returned components was performed, no anomalies were found.The returned component was installed into a test ventilator for analysis for functionality testing; no errors were recorded in the diagnostic logs.An investigation was performed and the identified root cause of the reported issue was isolated to a component (video graphics array controller u34) on the xena i pcb.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6616701
Report Number8020893-2017-06437
Device Sequence Number13733836
Product Code CBK
UDI-Device Identifier10884521077188
UDI-Public10884521077188
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2017
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer05/19/2017
11/10/2017
11/20/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date09/07/2017
11/13/2017
11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1